On One Linear Integral Equation with a Coefficient that has Zeros
- 29 Downloads
The aim of this paper is to study, in the class of H¨older functions, a linear integral equation with coefficient having two simple zeros in the interval under consideration. Using the theory of singular integral equations, we give the necessary and sufficient conditions for the solvability of this equation under some assumptions on their kernel. Finding a solution is reduced to solving a regular integral equation of the second kind.
KeywordsIntegral Equation Homogeneous Equation Singular Integral Equation Singular Integral Operator Zero Solution
Unable to display preview. Download preview PDF.
- 3.K. M. Case and P. F. Zweifel, Linear Transport Theory, Addison-Wesley (1967).Google Scholar
- 4.C. Corduneanu, Principles of Differential and Integral Equations, Chelsea Publishing, Bronx, New York (1977).Google Scholar
- 6.I. A. Fel’dman, “The discrete spectrum of the characteristic equation of radiation transfer theory,” Mat. Issled., 10, No. 1 (35), 236–243, 301 (1975).Google Scholar
- 7.J. H. Ferziger and H. G. Kaper, Mathematical Theory of Transport Processes in Gases, North-Holland, Amsterdam–London (1972).Google Scholar
- 9.N. S. Gabbasov, “A special version of the collocation method for integral equations of the third kind,” Differ. Uravn., 41, No. 12, 1690–1695, 1727 (2005).Google Scholar
- 10.F. D. Gakhov, Boundary-Value Problems [in Russian], Nauka, Moscow (1977).Google Scholar
- 12.M. L. Krasnov, Integral Equations. Introduction to the Theory [in Russian], Nauka, Moscow (1975).Google Scholar
- 13.N. I. Muskhelishvili, Singular Integral Equations. Boundary Problems of Function Theory and Their Application to Mathematical Physics, Noordhoff, Groningen (1953).Google Scholar
- 16.D. A. Shulaia, “A linear equation of multivelocity transport theory,” Zh. Vychisl. Mat. Mat. Fiz., 23, No. 5, 1125–1140 (1983).Google Scholar
- 18.D. A. Shulaia, “Expansion of solutions of the equation of linear multivelocity transport theory in eigenfunctions of the characteristic equation,” Dokl. Akad. Nauk SSSR, 310, No. 4, 844–849 (1990).Google Scholar
- 22.Ya. D. Tamarkin, “On Fredholm’s integral equations whose kernels are analytic in a parameter,” Ann. Math. (2), 28, Nos. 1–4, 127–152 (1926/27).Google Scholar